# SDR WTAA970003

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT ENGINE FIRE DETECTION LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE TESTED RIGHT ENGINE FIRE DETECTION SYSTEM. SYSTEMS OPERATIONAL CHECK SATISFACTORY.  COULD NOT DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  (M)
